# SDR DL767010383

- Difficulty date: March 8, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 58,207 hours, 28,188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LT MAIN LANDING GEAR NOT INDICATING GREEN WHEN LANDING GEAR IS DOWN AND LOCKED.  RELAMPED LT MAIN GEAR DOWNLOCK GREEN LITE RECONFIGED A/C TO NORM GEAR MODE ALL CKS OK
